On the variations of the principal eigenvalue with respect to a parameter in growth-fragmentation models

Fabien Campillo 1 Nicolas Champagnat 2, 3 Coralie Fritsch 2, 4, 3
1 MATHNEURO - Mathématiques pour les Neurosciences
CRISAM - Inria Sophia Antipolis - Méditerranée
2 TOSCA - TO Simulate and CAlibrate stochastic models
CRISAM - Inria Sophia Antipolis - Méditerranée , IECL - Institut Élie Cartan de Lorraine : UMR7502
Abstract : We study the variations of the principal eigenvalue associated to a growth-fragmentation-death equation with respect to a parameter acting on growth and fragmentation. To this aim, we use the probabilistic individual-based interpretation of the model. We study the variations of the survival probability of the stochastic model, using a generation by generation approach. Then, making use of the link between the survival probability and the principal eigenvalue established in a previous work, we deduce the variations of the eigenvalue with respect to the parameter of the model.
Type de document :
Article dans une revue
Communications in Mathematical Sciences, International Press, 2017, 15 (7), pp.1801-1819. 〈10.4310/CMS.2017.v15.n7.a1〉
Liste complète des métadonnées

https://hal.inria.fr/hal-01254053
Contributeur : Coralie Fritsch <>
Soumis le : lundi 23 janvier 2017 - 14:14:46
Dernière modification le : vendredi 5 octobre 2018 - 13:31:16
Document(s) archivé(s) le : lundi 24 avril 2017 - 13:16:25

Fichiers

manuscript.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Fabien Campillo, Nicolas Champagnat, Coralie Fritsch. On the variations of the principal eigenvalue with respect to a parameter in growth-fragmentation models. Communications in Mathematical Sciences, International Press, 2017, 15 (7), pp.1801-1819. 〈10.4310/CMS.2017.v15.n7.a1〉. 〈hal-01254053v3〉

Partager

Métriques

Consultations de la notice

630

Téléchargements de fichiers

115